Axillary arterial bleeding with administration of bevacizumab plus paditaxel in a patient with recurrent breast cancer-A case report

Yusuke Tsuruda, Takaaki Masuda, Naoki Hayashi, Miwa Noda, Hajime Otsu, Yosuke Kuroda, Hidetoshi Eguchi, Fumiaki Tanaka, Shoji Natsugoe, Koshi Mimori

研究成果: Contribution to journalArticle査読

抄録

We report a case of axillary arterial bleeding after administration of bevacizumab plus paditaxel in a patient with recurrent breast cancer. A 50-year-old woman with invasive ductal carcinoma of the left breast underwent mastectomy and sentinel node biopsy. She was administered 4 courses of docetaxel and cyclophosphamide as adjuvant chemotherapy. Twenty-eight months after the surgery, she developed axillary lymph node recurrence with pain and upper-limb paralysis. Initially, radiation therapy was performed in the axilla combined with the oral administration of TS-1. However, the response was inadequate. Subsequently, bevacizumab plus paditaxel was administered. After 2 courses, we observed remarkable shrinkage of the axillary tumor. However, she experienced massive bleeding from the axillary artery. As the bleeding recurred, we ligated the axillary artery. Caution is required while administrating bevacizumab in cases of tumors located close to the major blood vessels.

本文言語英語
ページ(範囲)117-119
ページ数3
ジャーナルJapanese Journal of Cancer and Chemotherapy
47
1
出版ステータス出版済み - 1 2020

All Science Journal Classification (ASJC) codes

  • Oncology
  • Cancer Research

フィンガープリント 「Axillary arterial bleeding with administration of bevacizumab plus paditaxel in a patient with recurrent breast cancer-A case report」の研究トピックを掘り下げます。これらがまとまってユニークなフィンガープリントを構成します。

引用スタイル